# SDR 97ZZZM164

- Difficulty date: January 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N12536
- Make and model: Doug DC-9-32
- Aircraft serial: 47113
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DTW - FLT 210 - CABIN EMERGENCY LIGHTS ARE OUT OF THE TRACK FLOOR BETWEEN ROWS 2 AND 7.  FOUND BROKEN WIRE AT ROW 2 RE-CRIMPED, LIGHT TEST SHOWED NORMAL OPERATION IAW DC-9 MM 33-50.  (M)
